I'm almost 2 weeks into my nightly dose of 0.25mg and since yesterday I've had CONSTANT muscle spasms in my legs, arms and face! Also have stabbing pains in my arms & legs. Anyone else experienced this?
You might ask your neurologist about vicodin. I have the same symptoms and the only thing that stops it cold is vicodin, also called Hydrocodone. I was on Mirapex for about 18 months. We kept increasing dosage but all I got was an addiction to sweets. Finally I saw a neurologist, a sleep disorder specialist. I've been good ever since.
- Mirapex Information for Consumers
- Mirapex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirapex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2011 • 1 answer
Posted 10 Aug 2011 • 43 answers
Mirapex side effect at night, muscle spasm of entire body starting at head and working down to feet?
Posted 28 Dec 2012 • 2 answers
Posted 6 Apr 2013 • 2 answers
Muscle Spasm - People who suffer from periodic limb movement, can you sleep in the same bed as your?
Posted 14 Apr 2013 • 2 answers